MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP AUTOMATIC HIGH VACUUM FOOT PUMP; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP AUTOMATIC HIGH VACUUM FOOT PUMP; MIXER, CEMENT, FOR CLINICAL USE
Model Number 0206500000
Medical Device Problem Codes Decrease in Pressure (1490); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a procedure they mixed and applied cement in a patient according to the manufacturer's instructions, but found the mixing didn't work and cement consistency was not correct.Surgeon had to remove all applied cement which led to a 30 minute case delay.A second batch of cement was used and mixed correctly.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9 h3 other text : device not returned by customer.
 
Event or Problem Description

Brand Name
AUTOMATIC HIGH VACUUM FOOT PUMP
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17321813
Report Number3015967359-2023-01444
Device Sequence Number6524472
Product Code JDZ
UDI-Device Identifier04546540039378
UDI-Public04546540039378
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0206500000
Device Catalogue Number0206500000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown